Onkologie, Hämatologie - Daten und Informationen
SitemapSitemap  


3 Behandlung von Zytostatikaparavasaten: Recall-Phänomen

Autor/en: M. de Wit, B. Katzmann
Letzte Änderung: 17.09.2014

Ähnlich dem Recall-Phänomen nach transdermaler Bestrahlung kann es nach Extravasation eines Zytostatikums zu einem Recall-Phänomen kommen: Auch wenn bei einer darauf folgenden Infusion eine andere Extremität punktiert wird, können dennoch erneut Entzündungen und Hautreaktionen an der Stelle des Paravasates auftreten. Solche Recall-Phänomene sind beispielsweise in Verbindung mit Taxanen und Mitomycin C beschrieben worden [Bartkowski-Dodds L 1985] [Dorr RT 1999] [Du Bois A 1996] [Hidalgo M 1996] [Meehan JL 1994] [Shapiro J 1994].

Literaturreferenzen:

  • Bartkowski-Dodds L, Reville B.
    Extensive tissue ulceration due to apparent sensitivity reactions to mitomycin.
    Cancer Treat Rep 1985;69:925-927. PMID:4016802
    [Medline]


  • Dorr RT. Managing extravasations of vesicant chemotherapy drugs.
    In: Lipp HP (ed).
    Anticancer drug toxicity.
    New York: Marcel Dekker 1999;278-318.


  • Du Bois A, Kommoss FGM, Pfisterer J, Luck HJ, Meerpohl HG.
    Paclitaxel induced "recall" soft tissue ulcerations occurring at the site of previous subcutaneous administration of paclitaxel in low doses.
    Gynecologic Oncology 1996; 60:94-96. PMID:8557235
    [Medline]


  • Hidalgo M, Benito J, Colomer R, Paz-Ares L.
    Recall reaction of a severe local peripheral neuropathy after paclitaxel extravasation.
    J Natl Cancer Inst 1996;88:1320. PMID:8797774
    [Medline]


  • Meehan JL, Spom JR.
    Case report of Taxol administration via central vein producing a recall reaction at a site of prior Taxol extravasation.
    J Natl Cancer Inst 1994;86:1250-1251. PMID:7913725
    [Medline]


  • Shapiro J, Richardson GE.
    Paclitaxel-induced "recall" soft tissue injury occurring at the site of previous extravasation with subsequent intravenous treatment in a different limb.
    J Clin Oncol 1994;12:2237-2238. PMID:7931497
    [Medline]


  • Bartkowski-Dodds L, Reville B.
    Extensive tissue ulceration due to apparent sensitivity reactions to mitomycin.
    Cancer Treat Rep 1985;69:925-927. PMID:4016802
    [Medline]


  • Dorr RT. Managing extravasations of vesicant chemotherapy drugs.
    In: Lipp HP (ed).
    Anticancer drug toxicity.
    New York: Marcel Dekker 1999;278-318.


  • Du Bois A, Kommoss FGM, Pfisterer J, Luck HJ, Meerpohl HG.
    Paclitaxel induced "recall" soft tissue ulcerations occurring at the site of previous subcutaneous administration of paclitaxel in low doses.
    Gynecologic Oncology 1996; 60:94-96. PMID:8557235
    [Medline]


  • Hidalgo M, Benito J, Colomer R, Paz-Ares L.
    Recall reaction of a severe local peripheral neuropathy after paclitaxel extravasation.
    J Natl Cancer Inst 1996;88:1320. PMID:8797774
    [Medline]


  • Meehan JL, Spom JR.
    Case report of Taxol administration via central vein producing a recall reaction at a site of prior Taxol extravasation.
    J Natl Cancer Inst 1994;86:1250-1251. PMID:7913725
    [Medline]


  • Shapiro J, Richardson GE.
    Paclitaxel-induced "recall" soft tissue injury occurring at the site of previous extravasation with subsequent intravenous treatment in a different limb.
    J Clin Oncol 1994;12:2237-2238. PMID:7931497
    [Medline]



Arbeitsgemeinschaft Supportive Maßnahmen in der Onkologie, Rehabilitation u. Sozialmedizin d. Deutschen Krebsgesellschaft e.V. [Mehr]
Nach wie vor online verfügbar: die noch nicht aktualisierten Kapitel des Buches "Supportiv- therapie bei malignen Erkrank- ungen", bei ONKODIN publiziert in Kooperation mit "Deutscher Ärzte-Verlag", 2006. [Mehr]
Aktuelle Berichte vom 58th
ASH Annual Meeting 2016,
San Diego, Kalifornien, USA [Mehr]
2016 ASCO Annual Meeting - aktuelle Berichte. Dieser Service wird gefördert durch:
mehr 
[Mehr]